Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mappings by means of systems of analytic functions of several complex variables


Author: W. T. Martin
Journal: Bull. Amer. Math. Soc. 50 (1944), 5-19
DOI: https://doi.org/10.1090/S0002-9904-1944-08043-9
MathSciNet review: 0009641
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08043-9

American Mathematical Society